Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "J. Hronek"
Found 1 record(s)
1. Spinless strong-coupling solitons in a discrete Peierls model
J. Hronek
JETP, 1987, Vol. 65, No. 5, p. 1021
PDF (146.8K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems